Translator Disclaimer
2014 Étale contractible varieties in positive characteristic
Armin Holschbach, Johannes Schmidt, Jakob Stix
Algebra Number Theory 8(4): 1037-1044 (2014). DOI: 10.2140/ant.2014.8.1037

Abstract

Unlike in characteristic 0, there are no nontrivial smooth varieties over an algebraically closed field k of characteristic p>0 that are contractible in the sense of étale homotopy theory.

Citation

Download Citation

Armin Holschbach. Johannes Schmidt. Jakob Stix. "Étale contractible varieties in positive characteristic." Algebra Number Theory 8 (4) 1037 - 1044, 2014. https://doi.org/10.2140/ant.2014.8.1037

Information

Received: 31 October 2013; Revised: 3 December 2013; Accepted: 22 January 2014; Published: 2014
First available in Project Euclid: 20 December 2017

zbMATH: 1299.14019
MathSciNet: MR3248993
Digital Object Identifier: 10.2140/ant.2014.8.1037

Subjects:
Primary: 14F35

Rights: Copyright © 2014 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 4 • 2014
MSP
Back to Top